# SDR AALA20130815004

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,407 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON VAPOR BARRIER, BAYS 4,5,7&8, LT WW.  INSTALLED REPAIR DOUBLERS IAW SRMSUP 57-10-10-2R-2REPAIR 2.
